0
   

Why is my skin yellow??

 
 
Reply Sun 10 Sep, 2017 06:58 am
Five years ago I had a very violent adverse reaction to the medication Cymbalta. I came to my doctor six months into starting this drug with complaints of dry skin and hair, involuntary weight loss, 2 missed periods, and mental confusion. I foolishly took her advice to double my dose (I started with 30mg) as she assured me that what I was describing was due only to stress. Not long after doing this I was a physical wreck. I convulsed, vomited, felt as though my heart was going to explode, and experienced an unrelenting sensation of pure terror and panic. I tried to stop the medication, but found that this only made the symptoms worse. I attempted to compromise with my body by taking as little as possible--just enough to keep the withdrawals at bay, but not enough to send me over the edge again. Well, it would seem that there was no real way out...my body continued to fall apart anyway. I have been living ever since with yellow, dry as a bone skin (I look 15 years older than I did before), dry hair with massive fallout, cognitive impairment (MAJOR), unrelenting exhaustion, food and chemical sensitivities, and insomnia. My biggest complaint should be my loss of intelligence, but honestly my skin concerns me the most. Doctors having found nothing though blood tests. For the first two years I had an overactive thyroid and amenorrhea, but these issues have since been resolved. Tests (including liver function) show me as being "normal." I don't understand why I look the way that I do if that is true. Please help....


 
jespah
 
  3  
Reply Sun 10 Sep, 2017 12:32 pm
@misumenavatia,
Get another doctor.

Seriously - get a second opinion and maybe a third, and get referred to an endocrinologist.
misumenavatia
 
  2  
Reply Mon 11 Sep, 2017 07:40 am
@jespah,
*Sorry...should've mentioned that my insurance provider refuses to cover the costs of seeing an endo. Sad

Thank you nonetheless for your reply, jespah. I indeed need a better doctor (I've switched since that first once). One that takes this seriously.
jespah
 
  3  
Reply Mon 11 Sep, 2017 11:19 am
@misumenavatia,
Cripes, your insurance company sounds awful.

Can you at least get liver function tests? Note: I am not a doctor - but yellow skin usually seems to spell liver issues. But this is absurd. Your skin should not be yellow. That's all there is to it - you have a medical condition which should be obvious quite literally on your face.

I'm sorry they're being such SOBs to you. Feh.
0 Replies
 
 

Related Topics

In Defense of Chopped Liver - Discussion by Thomas
Lisinopril revisited - Question by dalehileman
 
  1. Forums
  2. » Why is my skin yellow??
Copyright © 2019 MadLab, LLC :: Terms of Service :: Privacy Policy :: Page generated in 0.03 seconds on 02/21/2019 at 07:42:03